# SDR SIMA20130710007

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 25,005 hours, 22,465 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A BLEED LEAK WARNING DURING CRUISE.  CREW FOLLOWED PROCEDURES AND COULD NOT CLEAR.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND BROKEN DUCT LEAK SENSOR BY JOINT 30.  REPAIRED WIRE IAW WM 20-30-00 & 20-21-00. REINSTALED THERMAL SWITCH IAW AMM 36-20-02.   ACFT RETURNED TO SERVICE.
